# SDR AT9900024

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misdrilled
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND STRAP, FLOOR FRAME, FLOOR SUPPORT ANGLE AND FORWARD CARGO DOOR CUTOUT MISDRILLED AT STA 370 LONGERON 29R ( INBOARD FORWARD FRAME).        CORRECTIVE ACTION:  FABRICATE NEW WEB, FORMED NEW INTERCOASTAL AND DOUBLER, TRIM TWO NEW CLIPS, TREATED, PRIMED AND  ALODINE PARTS IAW DC9 SRM 51-10-3, 51-10-2, 51-30-1 AND RES #982186.
